Discussions By Condition: I cannot get a diagnosis.

Does anyone get bulging temple veins/arteries?

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Anonymous
  • September 8, 2010
  • 10:49 AM


I'm 18 years old, male, keep fit, weight train 3 - 4 times a week, eat heathily, don't smoke and don't drink much.

About 2 months ago I've become aware of 2 bulging arteries on my temples, (the right temple artery is more noticeable) They seem to bulge badly when I'm hot or have been doing excerise. I thought they were normal at frist but they seem to be noticeable even when I'm sitting around doing nothing! In certain light you can see them pulsating or when I stay still, urghhhh way to charm the ladies eh?

They are unsightly and they get me down, a couple of people have commented on them which killed me inside, it is effecting my social life and I'm 18!

I don't get any pains with them really, my temples don't hurt, I don't get bad headaches or scalp pains so I don't put it down to this 'temporal arteritis' that I keep reading about, as I am only 18 so I seriously doubt it. I have had a blood pressure test and I’m perfectly fine. I have had a couple of headaches and have felt a bit fatuiged but I put this down as normal, just being tired or something.

This can’t be normal?

I would really appreciate if anyone could tell me if they have this, is it bad? what causes it? and is it dangerous?......and most importantly, is there a way to treat it!!!?

Please, I'm sick of looking like Sprog from Star Treak. :(

Thank You !

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?